RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1970
Volume 25,
Issue 5(155),
Pages
107–109
(Mi rm5404)
This article is cited in
2
papers
Methods of optimization and mathematical models in economics
L. V. Kantorovich
UDC:
51.330.115
MSC:
90C46
,
49N15
,
46N10
,
91Bxx
Received:
06.07.1970
Fulltext:
PDF file (374 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1970,
25
:5,
105–107
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025